| Model Number |
0131975 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asetf083 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "we have had a few cases lately being reported that the huber needles are cracking at the hub again." no other information was provided.